# SDR SWAA2021061770364

- Difficulty date: May 9, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOSTER PUMP IFSS 120 APROX AND WBL 94.24 AT RT WING ; 2021-215293 / EVALUATED REWORKED AREA ON FRONT SPAR WEB LOCATED FUEL BOOSTER PUMP IFSS 120 APROX AND WBL 94.24 AT RT WING IAW B737-700 SRM SRM 57-20-10-1A-3;OK TO APPLY COAT OF SEALANT CLASS A (BMS5-45) ON REPAIR FASTENERS (11 E/A) COMMON TO INTERNAL AREA FUEL TANK RH WING;TOOL USED P/N NORTEC600D; S/N 2000053402;DUE DATE: 23- APR-22;TOOL USED: P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 20/JUL/21;TOOL USED: UT EQUIPMENT P/N: 45MG; S/N: 130060401; DUE DATE: 22/APR/22
